Optical solitons having anti-cubic nonlinearity with two integration architectures


Arnous A. H. , EKİCİ M. , Biswas A., Alshomrani A. S. , Belic M. R.

CHINESE JOURNAL OF PHYSICS, vol.60, pp.659-664, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60
  • Publication Date: 2019
  • Doi Number: 10.1016/j.cjph.2019.06.006
  • Title of Journal : CHINESE JOURNAL OF PHYSICS
  • Page Numbers: pp.659-664

Abstract

This paper obtains bright, dark and singular optical soliton solutions to the nonlinear Schrodinger's equation with anti-cubic nonlinearity. The Q- function method and extended direct algebraic method are applied. In addition to optical solitons, periodic singular solutions naturally emerge as a byproduct upon application of these integration algorithms. There are constraint conditions that guarantee the existence of soliton solutions.